Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Swollen and sensitive penis corona. Reason?History of circumcision

Hi doctor, I have noticed over the last month that my penis corona has become very slightly swallen and more sensitive ( only when touching ). No any other signs or rashes at all. STD s also negative. I m uncircumcised and have regular sex with my g/f for the last 2 years. Otherwise I have no health problems at all. Thank you for your help, Regards,
Asked On : Sat, 29 Sep 2012
Answers:  1 Views:  609
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Thanks for query,
Glans penis is the most sensitive part of body due to its receptors.
When it is covered with fore skin or smegma then the sensitivity of receptor diminished.
Make a habit of removing smegma daily by washing it with warm water while taking bath.
If it looks swollen then take mild anti inflammatory medicine.
Don't apply anything on it.
Answered: Sun, 30 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor